| Model Number |
305C27 |
| Medical Device Problem Code |
Intravalvular regurgitation (4068)
| Health Effect - Clinical Code |
Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
02/18/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that a patient experienced severe aortic insufficiency post implant of a 27mm mosaic bioprosthetic valve, which led to a planned valve-in-valve procedure using a 26mm evolut fx+ on (b)(6) 2025.The patient had a previous mosaic valve implanted in the aortic position on (b)(6) 2013.On (b)(6) 2025, a new transcatheter valve was implanted in the same aortic position.No patient complications have been reported as a result of this event.